# SDR MALA070088

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 20,258 hours, 22,243 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK, 5 DENTS WERE FOUND IN THE OUTER SKIN OF THE PILOT EMERGENCY DOOR (CREW HATCH) RANGING IN DEPTH FROM 0.002 TO 0.018 INCH DEEP.  ONE DENT IS ON THE CHEM MILLED STEP, AND ANOTHER HAS A SLIGHT CREASE WITH EVIDENCE OF DISBOND.  PER SAAB REPAIR STATEMENT 340SDS012750 DATED 07/09/2007, THE DISBONDED DENT MUST BE REPAIRED.  REPAIRED DISBONDED DENT PER EO NR S52076.
